# SDR SWIA201844131

- Difficulty date: January 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 37,310 hours, 31,179 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE,  RETURNED TO FIELD.    REPLACED A BENT SENSOR AND BRACKET.  ADJUSTED THE SENSOR ON THE NLG IAW AMM. GEAR EXTENSION & RETRACTION CHECKED GOOD. OKAY TO CONTINUE SERVICE.
